MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE NXT PLATFORM; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE NXT PLATFORM; CARDIAC CHEST COMPRESSOR
Model Number NXT PLATFORM
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the autopulse nxt platform (sn (b)(6) displayed a flashing yellow triangle alert during a training session.The customer paused the nxt platform and compressions stopped.After resuming the nxt platform, the yellow triangle alert flashed again.The customer stated they probably turned off the nxt platform three times and removed the nxt battery, but the issue persisted.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint was not confirmed during functional testing.The autopulse nxt platform functioned as intended.Visual inspection of the returned autopulse nxt platform showed no physical damage.A review of the archive data showed no hardware faults.However, software-related fault 1097 was logged for the motor encoder.Fault 1097 is failed to read the encoder position during the sync operation.This fault occurred for 6 consecutive power-ups, lasting about 7 minutes each time.This fault occurs infrequently and causes the yellow triangle indicator to flash.The fault cleared on its own after a total of 38 minutes.The root cause of the fault is unknown.The autopulse nxt platform passed preliminary functional testing without any fault or error.The autopulse nxt platform was tested using the medium resuscitation test fixture (mrtf) with two known-good nxt batteries until discharged without fault or error, and the customer's reported complaint was not replicated.

Brand Name
AUTOPULSE NXT PLATFORM
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key19226594
Report Number3010617000-2024-00363
Device Sequence Number15363748
Product Code DRM
UDI-Device Identifier00849111003049
UDI-Public00849111003049
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K221700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNXT PLATFORM
Device Catalogue Number8700-001070-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown